# SDR QXEA2011092900913

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP UPPER SKIN IS CHAFED BETWEEN STA YW245.019 AND YW281.019.  BLENDED OUT DAMAGE IAW RD 8/4-57-1594.  FOUND TO BE WITHIN LIMITS AND CONFIRMED CRACK FREE AREA IAW NTM 51-00-02-250-801 AND RD 8/4-57-1594.  ALODINED, PRIMED AND PAINTED IAW RD 8/4-57-1594.
